Semi-convergence of the parameterized inexact Uzawa method for singular saddle point problems
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1669-1681
https://doi.org/10.4134/BKMS.2015.52.5.1669
Printed September 30, 2015
Jae Heon Yun
Chungbuk National University
Abstract : In this paper, we provide semi-convergence results of the parameterized inexact Uzawa method with singular preconditioners for solving singular saddle point problems. We also provide numerical experiments to examine the effectiveness of the parameterized inexact Uzawa method with singular preconditioners.
Keywords : singular saddle point problem, iterative method, Uzawa method, semi-convergence, Moore-Penrose inverse
MSC numbers : 65F10, 65F50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd